# SDR CAL950877

- Difficulty date: October 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N39343
- Make and model: Boeing 7373T0
- Aircraft serial: 23581
- System (JASC): 2210 · Autopilot System
- Part: Coupler
- Part number: 4030952906
- Condition: Failed
- Location: Yaw Damper
- Part time: 25,005 hours
- Stage of operation: CR
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

CLE - FLT 0288 - THE YAW DAMPER STARTED KICKING RUDDER BACK AND FORTH AT FL330.  THE KICKING STOPPED WHEN YAW DAMPER WAS TURNED OFF.  SHORTLY AFTER TURNING OFF YAW DAMPER, ACFT MADE 2 UNCOMMANDED ROLLS TO THE RIGHT WITH 'B' AUTOPILOT ENGAGED IN 'L-NAV, V-NAV' MODE.  ACFT STABILIZED AFTER DESCENDING TO FL250.  YAW DAMPER COUPLER REMOVED AND REPLACED.  YAW DAMPER SYS TEST PERFORMED IAW MM 22-12-00 AND SYS CHECKED NORMAL.  DFCS BITE TESTS PERFORMED AND ALL PASSED.  A DFCS RIG CHK OF FLT CONTROLS PERFORMED AND ALL WERE WITHIN LIMITS.  ALL SENSOR VALUES CHECKED AND FOUND WITHIN LIMITS.  FLT CONTROL SURFACES ALL CHKD GOOD; INDICATIONS NORMAL WITH RESPECT TO CONTROL INPUT IN COCKPIT.  (X)
